# SDR DALA2023020600900

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 49,809 hours, 23,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 ER/A 596489-14AD REV. B; WINGS / TRAILING EDGE DEVICES / LH INBD MAIN FLAP / INBD TRACK / FWD SUPPORT / ELONGATED HOLE. CORRECTIVE ACTION: 596489-14AD. (2613125)
